# SDR USAA2009092492617

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603101
- Part serial: 851
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - NR 3 SLAT WEDGE DISBONDING ON INBOARD END AT UPPER AND LOWER SIDES.  REPAIRED NR 3 SLAT WEDGE AT INBOARD END AT UPPER AND LOWER SIDES IAW B737 SRM 51-70-10 REPAIR 4.
